Illinois, 2007

Ice Storm in Illinois, January 12 to 14, 2007

January 12 to 14, 2007 · NWS LSX · 14 events in 14 counties and zones

An arctic boundary settled south of the area on the 12th and 13th of January bringing subfreezing temperatures to the northwestern half of the county warning area. Three rounds of precipitation occurred during this period, with the first being the most destructive of all.

Where it happened

Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

An arctic boundary settled south of the area on the 12th and 13th of January bringing subfreezing temperatures to the northwestern half of the county warning area. Three rounds of precipitation occurred during this period, with the first being the most destructive of all. Significant tree and limb damage was reported as a result of this storm, together with widespread power outages. More than 100,000 homes and businesses lost power during this storm. Ice accumulations across Southwest Illinois were from 1/4 to 1/2 inch. West Central Illinois also received up to 1 1/2 inches of sleet. While not as devastating as the late November early December ice storm, it did cause significant problems across the area. By late Sunday night temperatures has risen and much of the ice had melted.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jan 12, 8:01 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 12, 8:01 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CST FRI JAN 12 2007

.UPDATE...
HAVE GONE AHEAD AND ADDED BOND...FAYETTE AND CLINTON COUNTIES TO
THE ICE STORM WARNING. THE RUC SEEMS TO HAVE THE BEST HANDLE ON THE
SURFACE TEMPERATURES...AND IT MOVES THE FREEZING LINE INTO THESE
COUNTIES BETWEEN 06-09Z. WHERE FREEZING RAIN HAS STARTED...MOST
LOCATIONS HAVE RECEIVED AT LEAST A LIGHT GLAZE ON TREES AND SIGNS.
PRECIPITATION TYPE IS MOSTLY SLEET NORTH OF A JEF-TROY MO-WHITE
HALL LINE...WITH 1 INCH ACCUMULATIONS SLEET ACCUMULATION REPORTED
ALREADY IN QUINCY AND NORTHERN LINCOLN COUNTY. BASED ON THE RADAR
AND MODELS...STILL THINK THAT THE PRECIPITATION WILL FILL IN OVER
THE SRN COUNTIES LATER TONIGHT...AND PRETTY MUCH THE ENTIRE CWA
WILL SEE STEADY PRECIPITATION TONIGHT...SOME OF IT HEAVY AT TIMES.

BRITT

&&

.DISCUSSION...
ICE STORM TO LAST THROUGH SUNDAY...SOME LOCATIONS MAY SEE GREATER
THAN AN INCH OF ICE ACCUMULATION. EXTREMELY DANGEROUS SITUATION
UNFOLDING ACROSS THE MIDWEST.

COLD FRONT CONTINUES TO MOVE SOUTH THROUGH THE CWA WITH FREEZING
TEMPERATURES FOLLOWING QUICK BEHIND. RAIN CHANGING TO FREEZING RAIN
AND SLEET...WITH SOME MINOR ACCUMULATION OR GLAZING ALREADY REPORTED
ACROSS CENTRAL AND NORTHEAST MISSOURI THIS AFTERNOON. FIRST OF THREE
DISTURBANCES TO AFFECT THE REGION TAKING SHAPE...WITH LARGE
PRECIPITATION SHIELD EXPANDING NORTHEAST FROM OKLAHOMA INTO
SOUTHWEST MISSOURI.

DECIDED TO UPDATE EVERYONE TO ICE STORM WARNING AROUND NOON
TODAY...AS MODELS STILL ARE UNDERESTIMATING THE COLD AIR INTRUSION.
UNBELIEVABLE...AT 130 PM KIRKSVILLE SITTING AT 18 DEGREES WITH A
DEWPOINT OF 16 DEGREES AND NORTH WIND OF 11KTS. SHOULD SEE FREEZING
LINE ENTER ST. LOUIS METROPOLITAN AREA DURING THIS EVENINGS RUSH
HOUR..AS OFFICE TEMPERATURE IN WELDON SPRING IS ALREADY 36 DEGREES.
STILL MAY NOT HAVE FREEZING LINE FAR ENOUGH SOUTH GIVEN UPSTREAM
OBSERVATIONS BUT WILL LET LATER SHIFTS DETERMINE IF ICE WARNING
SHOULD BE EXPANDED FURTHER SOUTH.

SIGNIFICANT ICING UP TO ONE INCH WILL OCCUR TONIGHT...WITH THE
GREATEST ACCUMULATIONS BETWEEN THE INTERSTATE 70 AND 44
CORRIDORS...INCLUDING THE ST. LOUIS METROPOLITAN AREA. GIVEN WHAT
HAS HAPPENED IN THE PAST...EXPECT WIDESPREAD POWER OUTAGES.

A LITTLE RELIEF ON SATURDAY...AS ONLY MINOR ADDITIONAL ICE
ACCUMULATIONS ARE EXPECTED AS THIS FIRST WAVE EXITS..BUT
TEMPERATURES WILL REMAIN BELOW FREEZING. BY SATURDAY NIGHT...THE
SECOND WAVE ARRIVES WITH UP TO ANOTHER QUARTER INCH OF ICE POSSIBLE.

THE THIRD WAVE ARRIVES SUNDAY WITH UP TO ANOTHER INCH OF ICE
POSSIBLE ACROSS THE SAME PORTIONS OF THE CWA. ARCTIC AIR BUILDS IN
BEHIND THIS FINAL WAVE WITH BITTERLY COLD TEMPERATURES EXPECTED.

GIVEN POTENTIAL OF RAINFALL EXCEEDING FLASH FLOOD GUIDANCE SOUTH OF
INTERSTATE 70 HAVE DECIDED TO ISSUE A FLOOD WATCH FOR SOUTHERN
COUNTIES AND MENTION HEAVY RAIN/FREEZING RAIN IN ZONE FORECAST.

ARCTIC AIR MASS BUILDS ACROSS REGION THROUGH THE EXTENDED WITH BELOW
NORMAL TEMPERATURES EXPECTED.

CVKING

&&

.AVIATION...
FOR THE 00Z TAFS...FIRST AND VERY SIGNIFCANT WAVE OF PCPN MOVING
THRU THE FA NOW. WITH VERY LARGE WARM WEDGE OF AIR ALOFT...AND
THIS IS INTERSECTING SHALLOW LAYER AND LEADING EDGE OF ARCTIC AIR
AT THE SURFACE...SO LOOK FOR PROLONGED PERIOD OF FZRA TONIGHT.
THIS FIRST WAVE IS EXPECTED TO EXIT EITHER LATE TONIGHT...FOR KUIN
AND KCOU TERMINALS...OR EARLY SATURDAY MORNING FOR KSTL/KSUS
TERMINALS. AFTER THIS...PCPN WILL BE VERY SPOTTY IN COVERAGE FOR
REMAINDER OF THE VALID TAF PERIOD.

LO CIGS OF MVFR AND IFR VARIETIES TO BOUNCE AROUND BETWEEN THE
CATEGORIES FOR THE FIRST HALF OF TONIGHT DUE TO LIQUID PCPN...BUT
SHOULD SETTLE MORE INTO THE IFR CATEGORY BY LATER TONIGHT AND
SATURDAY...ESPECIALLY AFTER PCPN WINDS DOWN OR STOPS.

PCPN WAVE NUMBER TWO WILL BE IMPACTING THE AREA LATE SATURDAY
AFTERNOON AND NIGHT...BUT NOT BE AS HEAVY WITH THE QPF.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 1 AM CST SATURDAY THROUGH LATE SUNDAY NIGHT FOR
     CRAWFORD-IRON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
     WASHINGTON.

     ICE STORM WARNING UNTIL MIDNIGHT CST SUNDAY NIGHT FOR AUDRAIN-
     BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
     PIKE-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
     WARREN-WASHINGTON.

IL...FLOOD WATCH FROM 1 AM CST SATURDAY THROUGH LATE SUNDAY NIGHT FOR
     RANDOLPH IL-WASHINGTON IL.

     ICE STORM WARNING UNTIL MIDNIGHT CST SUNDAY NIGHT FOR ADAMS IL-
     BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jan 12, 7:45 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
745 PM CST FRI JAN 12 2007

ILZ058>060-064-065-069-095>102-MOZ018-019-026-027-034>036-041-042-
047>052-059>065-072-073-131300-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MONITEAU-
MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-
SHELBY-ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN-
WASHINGTON-
745 PM CST FRI JAN 12 2007

...ICE STORM WARNING UNTIL MIDNIGHT CST SUNDAY NIGHT...
...FLOOD WATCH FROM 1 AM SATURDAY TO 6 AM CST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL AND EASTERN
MISSOURI AS WELL AS WEST CENTRAL AND SOUTH CENTRAL ILLINOIS..

.DAY ONE...TONIGHT

FREEZING RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH THE NIGHT.
SLEET WILL ALSO BE MIXED IN NORTH OF A LINE FROM JEFFERSON CITY
TO TROY MISSOURI TO WHITE HALL ILLINOIS LINE. ICE ACCUMULATION WILL
REACH ONE QUARTER INCH TO ONE INCH OVERNIGHT...WITH ADDITIONAL SLEET
ACCUMULATIONS OF UP TO ONE INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTRY PRECIPITATION WILL CONTINUE THROUGH THE WEEKEND. IT WILL
BE MOSTLY FREEZING RAIN SATURDAY AND SATURDAY NIGHT AND THEN
BECOME MIXED WITH OR CHANGE TO SLEET LATER SUNDAY WITH DANGEROUS
ACCUMULATIONS OF ICE...PERHAPS REACHING THREE QUARTERS OF AN INCH
TO AN INCH AND A HALF OF ICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY PERIODIC ICE ACCUMULATIONS AND
DAMAGE TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

ILZ070-131300-
MARION IL-
745 PM CST FRI JAN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL RAIN WILL PERSIST THROUGH THE NIGHT. THIS WILL LIKELY
CHANGE TO FREEZING RAIN TOWARD MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF RAIN...POSSIBLY FREEZING AT TIMES...WILL CONTINUE
THROUGH THE WEEKEND. ICING WILL BE MINOR AND TEMPORARY...HOWEVER
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY INFORMATION TO THE NATIONAL
WEATHER SERVICE.

ILZ074-079-MOZ074-075-084-085-099-131300-
IRON-MADISON-RANDOLPH IL-REYNOLDS-ST FRANCOIS-STE GENEVIEVE-
WASHINGTON IL-
745 PM CST FRI JAN 12 2007

...FLOOD WATCH FROM 1 AM SATURDAY TO 6 AM CST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

SCATTERED SHOWERS WILL LIKELY INCREASE LATE TONIGHT TO A MORE
CONTINUOUS RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH THE WEEKEND.
RAINFALL TOTALS WILL POSSIBLY REACH 3 TO 5 INCHES WITH RIVERS AND
TRIBUTARIES UNABLE TO HANDLE THAT MUCH PRECIPITATION.  FLOODING OF
ROADWAYS AND LOW LYING AREAS WILL BE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY PRECIPITATION AND FLOODING INFORMATION
TO THE NATIONAL WEATHER SERVICE.

PEDIGO/BRITT

In the hours before

Local storm report, Jan 12, 5:34 PM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CST FRI JAN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     SLEET            EDINA                   40.17N 92.17W
01/12/2007  E0.00 INCH       KNOX               MO   LAW ENFORCEMENT

            ALL SLEET AT THIS TIME. 1/16 INCH OF ICE GLAZE.

0532 PM     SLEET            SHELBINA                39.69N 92.04W
01/12/2007  E0.00 INCH       SHELBY             MO   LAW ENFORCEMENT

            SLEET NOW, ICE 1/2 INCH THICK.

0532 PM     SLEET            COLUMBIA                38.95N 92.33W
01/12/2007  E0.00 INCH       BOONE              MO   LAW ENFORCEMENT

            SLEET NOW, ABOUT 1/2 INCH DEEP. 1/2 INCH OF ICE AS WELL.

&&

JPK
Local storm report, Jan 12, 5:36 PM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CST FRI JAN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FREEZING RAIN    CARLINVILLE             39.28N 89.88W
01/12/2007  E0.00 INCH       MACOUPIN           IL   EMERGENCY MNGR

            FREEZING RAIN NOW ACCUMULATING ON METAL SURFACES.

&&

JPK
Local storm report, Jan 12, 6:54 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CST FRI JAN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HEAVY SLEET      MEXICO                  39.17N 91.87W
01/12/2007  E0.00 INCH       AUDRAIN            MO   LAW ENFORCEMENT

            1/4 TO 1/2 SLEET

0615 PM     SLEET            SHELBINA                39.69N 92.04W
01/12/2007  E0.00 INCH       SHELBY             MO   LAW ENFORCEMENT

            1/8 SLEET, FREEZING RAIN

0625 PM     HEAVY SLEET      ELSBERRY                39.17N 90.79W
01/12/2007  E0.00 INCH       LINCOLN            MO   LAW ENFORCEMENT

            1 INCH OF SLEET IN NORTH HALF OF COUNTY

0630 PM     HEAVY SLEET      QUINCY                  39.93N 91.39W
01/12/2007  E0.00 INCH       ADAMS              IL   LAW ENFORCEMENT

            ONE INCH OF SLEET ON GROUND

&&

JPEDIGO
Local storm report, Jan 12, 7:34 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CST FRI JAN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     SLEET            NEW LONDON              39.58N 91.40W
01/12/2007  E0.00 INCH       RALLS              MO   LAW ENFORCEMENT

            1/4 ICE ON GROUND

0715 PM     HEAVY SLEET      CALIFORNIA              38.63N 92.57W
01/12/2007  E0.00 INCH       MONITEAU           MO   LAW ENFORCEMENT

            ONE INCH ON GROUND

0725 PM     SLEET            MOUNT STERLING          39.98N 90.76W
01/12/2007  E0.00 INCH       BROWN              IL   LAW ENFORCEMENT

            1/2 INCH ON GROUND, LIGHT SLEET AT THIS TIME.

&&

JPEDIGO
Local storm report, Jan 12, 8:00 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CST FRI JAN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FREEZING RAIN    CANTON                  40.13N 91.52W
01/12/2007  E0.00 INCH       LEWIS              MO   LAW ENFORCEMENT

            1/4 INCH ICE, 1/4 INCH SLEET ON GROUND

0740 PM     DOWNBURST        BOWLING GREEN           39.34N 91.20W
01/12/2007                   PIKE               MO   CO-OP OBSERVER

            1/2 INCH TO 1 INCH SLEET ON GROUND

0745 PM     FREEZING RAIN    FULTON                  38.85N 91.95W
01/12/2007  E0.00 INCH       CALLAWAY           MO   LAW ENFORCEMENT

            1/4 INCH ACCUMULATION

&&

JPEDIGO
Local storm report, Jan 12, 8:55 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CST FRI JAN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     SLEET            QUINCY                  39.93N 91.39W
01/12/2007  M0.00 INCH       ADAMS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 ice storm. Local standard time, as filed.

Ice Storm, Adams

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Adams forecast zone
Reported by
Trained Spotter
Coordinates
39.988, -91.188 (the zone’s center; the record gives no point)

Ice Storm, Bond

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Bond forecast zone
Reported by
Trained Spotter
Coordinates
38.887, -89.436 (the zone’s center; the record gives no point)

Ice Storm, Brown

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Brown forecast zone
Reported by
Trained Spotter
Coordinates
39.962, -90.750 (the zone’s center; the record gives no point)

Ice Storm, Calhoun

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Calhoun forecast zone
Reported by
Trained Spotter
Coordinates
39.169, -90.667 (the zone’s center; the record gives no point)

Ice Storm, Clinton

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Clinton forecast zone
Reported by
Trained Spotter
Coordinates
38.607, -89.422 (the zone’s center; the record gives no point)

Ice Storm, Fayette

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Fayette forecast zone
Reported by
Trained Spotter
Coordinates
39.000, -89.024 (the zone’s center; the record gives no point)

Ice Storm, Greene

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Greene forecast zone
Reported by
Trained Spotter
Coordinates
39.356, -90.390 (the zone’s center; the record gives no point)

Ice Storm, Jersey

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Jersey forecast zone
Reported by
Trained Spotter
Coordinates
39.086, -90.357 (the zone’s center; the record gives no point)

Ice Storm, Macoupin

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Macoupin forecast zone
Reported by
Trained Spotter
Coordinates
39.261, -89.924 (the zone’s center; the record gives no point)

Ice Storm, Madison

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Madison forecast zone
Reported by
Trained Spotter
Coordinates
38.830, -89.905 (the zone’s center; the record gives no point)

Ice Storm, Monroe

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Monroe forecast zone
Reported by
Trained Spotter
Coordinates
38.279, -90.177 (the zone’s center; the record gives no point)

Ice Storm, Montgomery

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Montgomery forecast zone
Reported by
Trained Spotter
Coordinates
39.231, -89.479 (the zone’s center; the record gives no point)

Ice Storm, Pike

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
Pike forecast zone
Reported by
Trained Spotter
Coordinates
39.623, -90.886 (the zone’s center; the record gives no point)

Ice Storm, St. Clair

When
January 12, 10:00 PM CST to January 14, 8:00 PM CST
Where
St. Clair forecast zone
Reported by
Trained Spotter
Coordinates
38.470, -89.928 (the zone’s center; the record gives no point)

What these are

Ice Storm
Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2007Every state in 2007This day in weather historyWarnings in Illinois, January 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 12449, 12451, 12452, 12453, 12454, 12455, 12456, 12457, 12458, 12460, 12461, 12462, 12463, 12464.